# SDR AALA201903269003

- Difficulty date: March 22, 2019
- Submitted: March 26, 2019
- Operation: Air carrier
- Aircraft: N949AN
- Make and model: Boeing 737823
- Aircraft serial: 29537
- Aircraft time: 54,854 hours, 22,578 cycles
- System (JASC): 3444 · Ground Proximity System
- Part: Antenna
- Part number: S67200218
- Condition: Unreliable
- Location: Radio Altimeter
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AT 3000 AGL, FLAPS 10,  GEAR UP, INTERMITTENT GEAR HORN AND RETARD IN HUD.  THE AIRCRAFT WAS GROUNDED.  MAINTENANCE TROUBLESHOT AND REPLACED ALL 4 LOW RANGE RADIO ALTIMETER ANTENNAS IAW AMM 34-33-00-810-801.  BITE TESTED GOOD.
